Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the cone conjecture for Calabi-Yau manifolds with Picard number two

Title data

Lazic, Vladimir ; Peternell, Thomas:
On the cone conjecture for Calabi-Yau manifolds with Picard number two.
In: Mathematical Research Letters. Vol. 20 (2013) Issue 6 . - pp. 1103-1113.
ISSN 1945-001X
DOI: https://doi.org/10.4310/MRL.2013.v20.n6.a9

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 25 Nov 2020 09:17
Last Modified: 25 Nov 2020 09:17
URI: https://eref.uni-bayreuth.de/id/eprint/60378